Bisexual Galton - Watson Branching Processes with Immigration of Females and Males. Asymptotic Behaviour

M. Gonzalez, M. Molina, M. Mota

2002, v.8, Issue 4, 651-663


A bisexual Galton - Watson branching process allowing the immigration of females and males is introduced and its asymptotic behaviour is investigated. Under certain assumptions on the immigration probability distribution, conditions for the almost sure convergence of the suitably normed underlying Markov chains are provided.

Keywords: bisexual Galton - Watson process,branching process with immigration,almost sure convergence


Please log in or register to leave a comment

There are no comments yet